# SDR GTIA2024082438328

- Difficulty date: August 21, 2024
- Submitted: August 24, 2024
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 40,952 hours, 18,635 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTERNDING ELECTRICAL BURNING SMELL IN FLIGHT DECK-INDP A/C PER TSM 0500RAN ENGINES WITH CREW INSP AVONICS BAYS NO ABNORMAL ELECTRICAL SMELL A/C OK FOR SERVICE MOC 65847
